Q:

Is it safe to take ibuprofen and paracetamol together?

A:

Quick Answer

It is safe to take ibuprofen and Paracetamol (acetaminophen) together, says NHS Choices. Ibuprofen and acetaminophen are two different types of painkillers, and no interactions appear to exist between them.

Know More

Full Answer

Ibuprofen and acetaminophen each have their own pros and cons. Some people may find that one works better than the other, or that one works better for certain types of pain, such as headache, while the other works better for fever. Individuals with questions about which drug to take or whether to take two together should always consult a doctor or pharmacist familiar with their condition. For those cleared to take either, alternating the two drugs can minimize any negative side effects associated with either, states NHS Choices.

Learn more about Drug Interactions
Sources:

Related Questions

  • Q:

    What is paracetamol?

    A:

    Paracetamol is an over-the-counter medicine that is used as a pain reliever and also helps in reducing fever. It can be use to treat different conditions, such as colds, headaches, backaches, arthritis and muscle aches.

    Full Answer >
    Filed Under:
  • Q:

    Can I take paracetamol with antibiotics?

    A:

    According to the National Health Service of the United Kingdom, it is generally safe to take paracetamol while taking antibiotics. Some reports suggest a link between a higher risk of liver damage and the combination of paracetamol and isoniazid, however, so the NHS advises against giving the combination to children.

    Full Answer >
    Filed Under:
  • Q:

    Can I take paracetamol and mefenamic acid?

    A:

    No known interactions exist between mefenamic acid and paracetamol, so both drugs can be taken at the same time, according to Drugs.com. Mefenamic acid is a non-steroidal anti-inflammatory drug, while paracetamol is a miscellaneous analgesic. In the United States, Canada and Japan, paracetamol is called acetaminophen.

    Full Answer >
    Filed Under:
  • Q:

    Can you take paracetamol and aspirin together?

    A:

    It is safe to take aspirin and paracetamol together, according to BMJ Group Medical Reference. The combination of aspirin, paracetamol and caffeine is found in the drug Anadin Extra, prescribed to treat migraines.

    Full Answer >
    Filed Under:

Explore